# SDR MASA200700453

- Difficulty date: July 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N445YV
- Make and model: Dhav DHC8202
- Aircraft serial: 445
- Aircraft time: 26,536 hours, 24,717 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Part serial: 951181
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 5,360 hours, 6,020 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7072 DEN.  "RTG" DUE TO SMOKE IN COCKPIT.  MX REPLACED ACM AND HEAT EXCHANGER.
